# SDR 2007UALA01242

- Difficulty date: April 20, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 52,073 hours, 19,245 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13C FLOOR STRIP LOOSE.  EEL LIGHT INOP AT 13D.  REPLACED EEL LAMP AND AND REUSED THE JUMPER AND STRIP, OPS CHECKED OK.
